RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2014, Volume 7, Issue 4, Pages 500–514 (Mi jsfu395)  

This article is cited in 1 scientific paper (total in 1 paper)

The study of discrete probabilistic distributions of random sets of events using associative function

Natalia A. Lukyanova, Daria V. Semenova

Institute of Mathematics and Computer Science, Siberian Federal University, Svobodny, 79, Krasnoyarsk, 660041, Russia

Abstract: In this work the class of discrete probabilistic distributions of the II-nd type of random sets of event is investigated. As the tool for constructing of such probabilistic distributions it is offered to use associative functions. There is stated a new approach to define a discrete probabilistic distribution of the II-nd type of a random set on a finite set of $N$ events on the basis of obtained recurrence relation and a given associative function. Advantage of the offered approach is that for definition of probabilistic distribution instead of a totality of $2^N$ probabilities it is enough to know $N$ probabilities of events and a type of associative function. In this paper an $|X|$-ary covariance of a random set of events is considered. It is a measure of the additive deviation of the events from the independent situation. The process of recurrent constructing a probabilistic distribution II-nd type is demonstrated by the example of three associative functions. The proof of the legitimacy / illegitimacy the obtained distribution by passing to the probabilistic distribution of the I-st type by formulas of Möbius is given. Theorems that establish the form and conditions of the legitimacy of the resulting probabilistic distributions are proved. $|X|$-ary covariances of random sets of events are found.

Keywords: random set of events, discrete probabilistic distributions, associative function, $|X|$-ary covariance.

Full text: PDF file (222 kB)
References: PDF file   HTML file
UDC: 519.213
Received: 10.05.2014
Received in revised form: 25.08.2014
Accepted: 04.09.2014
Language:

Citation: Natalia A. Lukyanova, Daria V. Semenova, “The study of discrete probabilistic distributions of random sets of events using associative function”, J. Sib. Fed. Univ. Math. Phys., 7:4 (2014), 500–514

Citation in format AMSBIB
\Bibitem{LukSem14}
\by Natalia~A.~Lukyanova, Daria~V.~Semenova
\paper The study of discrete probabilistic distributions of random sets of events using associative function
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2014
\vol 7
\issue 4
\pages 500--514
\mathnet{http://mi.mathnet.ru/jsfu395}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu395
  • http://mi.mathnet.ru/eng/jsfu/v7/i4/p500

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. A. Lukyanova, D. V. Semenova, “Assotsiativnye funktsii Franka v postroenii semeistv diskretnykh veroyatnostnykh raspredelenii sluchainykh mnozhestv sobytii”, PDM, 2016, no. 2(32), 5–19  mathnet  crossref
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Number of views:
    This page:133
    Full text:49
    References:57

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021